Regularity of free boundaries in two dimensions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 3, p. 323-339
@article{ASNSP_1993_4_20_3_323_0,
     author = {Sakai, Makoto},
     title = {Regularity of free boundaries in two dimensions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1993},
     pages = {323-339},
     zbl = {0851.35022},
     mrnumber = {1256071},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_3_323_0}
}
Sakai, Makoto. Regularity of free boundaries in two dimensions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 3, pp. 323-339. http://www.numdam.org/item/ASNSP_1993_4_20_3_323_0/

[1] L.A. Caffarelli - N.M. Rivière, Smoothness and analyticity of free boundaries in variational inequalities. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 3 (1976), 289-310. | Numdam | MR 412940 | Zbl 0363.35009

[2] L.A. Caffarelli - N.M. Rivière, Asymptotic behaviour of free boundaries at their singular points. Ann. of Math. (2), 106 (1977), 309-317. | MR 463690 | Zbl 0364.35041

[3] D. Kinderlehrer - L. Nirenberg, Regularity in free boundary problems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 4 (1977), 373-391. | Numdam | MR 440187 | Zbl 0352.35023

[4] D. Kinderlehrer - G. Stampacchia, An Introduction to Variational Inequalities and Their Applications. Academic Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[5] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality. Comm. Pure Appl. Math., 22 (1969), 153-188. | MR 247551 | Zbl 0167.11501

[6] J.F. Rodrigues, Obstacle Problems in Mathematical Physics. North-Holland, Amsterdam, 1987. | MR 880369 | Zbl 0606.73017

[7] M. Sakai, An index theorem on singular points and cusps of quadrature domains. In Holomorphic Functions and Moduli, Vol. I. Math. Sci. Res. Inst. Publ., No. 10, Springer, New York, 1988, 119-131. | MR 955814 | Zbl 0663.30040

[8] M. Sakai, Regularity of a boundary having a Schwarz function, Acta Math., 166 (1991), 263-297. | MR 1097025 | Zbl 0728.30007

[9] D.G. Schaeffer, Some examples of singularities in a free boundary. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 4 (1977), 133-144. | Numdam | MR 516201 | Zbl 0354.35033